Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    ear with tube and has rash
    avatar
    ashleymom1 posted:
    my who is 4 has only one tube in his left ear. has now got a rash and i hhave been told to give him benaytrl and he has botchs in spots and i ddont know what to do or why he has it help me figure this out
    Reply
     
    avatar
    Rod Moser, PA, PhD responded:
    There can be hundred (no, thousands) of things that can cause a rash, so in many cases, it is impossible to find specific cause. If the Benadryl works, great. Not being able to see this rash first-hand, I really can't help you very much, but I can tell you that it has nothing to do with his tubes.


    Helpful Tips

    Help me some one please i need help with my son
    My son is 10 months old and when he was a month he had hopping cough and i took him to the doctors 3 times and they didnt pick up on it so ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.